# SDR CA130812005

- Difficulty date: August 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 24,043 hours, 12,359 cycles
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Cracked
- Location: Cockpit
- Part time: 24,051 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, ACFT DIVERTED DUE TO A CRACKED WINDSCREEN.  FLIGHT CREW DID DECLARED AN EMERGENCY AND LANDED SAFELY.  WINDSCREEN COVERED IN CRACKS.
